# SDR USAA920070914

- Difficulty date: October 4, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 69,835 hours, 31,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C-4 CHECK, CORROSION ON INTERCOSTAL, BS 640.  REPLACED INTERCOSTAL, BS 640 IAW B757 SRM 53-00-51 AND 51-70-12.
